RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 6, Pages 1322–1326 (Mi dan8546)  

MATHEMATICS

Spaces that are co-absolute to the generalized Cantor discontinuum

L. B. Shapiro

Higher School of the Professional Labor Union Movement, All-Union Central Council of Professional Unions, Moscow

Full text: PDF file (738 kB)

Bibliographic databases:
UDC: 515.122
Presented: А. Н. Колмогоров
Received: 26.04.1985

Citation: L. B. Shapiro, “Spaces that are co-absolute to the generalized Cantor discontinuum”, Dokl. Akad. Nauk SSSR, 288:6 (1986), 1322–1326

Citation in format AMSBIB
\Bibitem{Sha86}
\by L.~B.~Shapiro
\paper Spaces that are co-absolute to the generalized Cantor discontinuum
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 6
\pages 1322--1326
\mathnet{http://mi.mathnet.ru/dan8546}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852461}
\zmath{https://zbmath.org/?q=an:0604.54027}


Linking options:
  • http://mi.mathnet.ru/eng/dan8546
  • http://mi.mathnet.ru/eng/dan/v288/i6/p1322

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019